| Model Number |
8400-825-010 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the electrode broke off during a rf procedure, posing a risk that this material could be left behind in the patient, during use in a surgical procedure.At this point no additional event details were provided, and attempts are being made to gather additional information.
Additional Manufacturer Narrative
Follow-up report submitted to document additional event details and completed investigation.H3 other text : discarded by customer.
Event or Problem Description
It was reported that the tip of the electrode broke off during a rf procedure, posing a risk that this material could be left behind in the patient, during use in a surgical procedure.The procedure was successful, there was no medical intervention, no delays, and no adverse consequences were reported.